A Memetic Algorithm for the Multi Trip Vehicle Routing Problem

Document type :
Journal articles
Complete list of metadatas

https://hal-emse.ccsd.cnrs.fr/emse-00847561
Contributor : Dominique Feillet <>
Submitted on : Tuesday, July 23, 2013 - 5:52:13 PM
Last modification on : Friday, July 26, 2019 - 11:58:03 AM

Identifiers

Citation

Diego Cattaruzza, Nabil Absi, Dominique Feillet, Thibaut Vidal. A Memetic Algorithm for the Multi Trip Vehicle Routing Problem. European Journal of Operational Research, Elsevier, 2014, 236 (3), pp.833-848. ⟨10.1016/j.ejor.2013.06.012⟩. ⟨emse-00847561⟩

Share

Metrics

Record views

202